RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 69, Issue 5  


Groups with Small Centralizers
V. A. Antonov, I. A. Tyurina, A. P. Cheskidov
643
Widths of the Besov Classes $B_{p,\theta}^r(\mathbb T^d)$
È. M. Galeev
656
Optimal Boundary Control of Steady-State Flow of a Viscous Inhomogeneous Incompressible Fluid
A. A. Illarionov
666
On the Order of Approximation in the Uniform Metric by the Fejér–Zygmund Means on the Classes $E_p[\varepsilon]$
N. A. Il'yasov
679
On the Solution of a System of Heron Equations
S. Sh. Kozhegel'dinov
688
Comparison of the $L^1$-Norms of Total and Truncated Exponential Sums
S. V. Konyagin, M. A. Skopina
699
Embeddings in Lattice-$O^*$-Groups
N. Ya. Medvedev
708
A Ring Variety without an Independent Basis
V. Yu. Popov
713
Standard Envelopes of Commutative Triple Systems
V. T. Filippov
733
A Solvable Problem for the Stochastic Schrödinger Equation in Two Dimensions
A. V. Churkin
740
Central Limit Theorem for a Class of Nonhomogeneous Random Walks
D. A. Yarotskii
751

Mathematical Surveys
Idempotent Functional Analysis: An Algebraic Approach
G. L. Litvinov, V. P. Maslov, G. B. Shpiz
758

Brief Communications
Number of Components in the Complement to a Level Surface of a Partially Parabolic Polynomial
V. N. Karpushkin
798
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019